# SDR VNAA0002015

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Boost Pump
- Part number: 177310
- Condition: Failed
- Location: Fuel System
- Part time: 12,069 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4081 - ON CLIMB-OUT, THE CREW RECEIVED A ELECTRIC BOOST PUMP FAIL MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL.  THE CREW THEN EXECUTED AN AIR RETURN TO CAK.  MAINTENANCE THEN INSPECTED AND REPLACED THE ELECTRIC FUEL BOOST PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-21-04.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
